MathSciNet Relay Station
MathSciNet bibliographic data
MR1785412 (2001j:11063) 11J61 (11J70 30B70)
Schmidt, Wolfgang M. On continued fractions and Diophantine approximation in power series fields. Acta Arith. 95 (2000), no. 2, 139–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement